There is a rash just in the crease between my leg and my groin. It is really red and can be painful if i move my leg. Also around there are some little spots and two red/grey circle areas, one about the size of a 50p coin and the other no bigger than a penny, that have skin flaking off of them and they get bigger over time. What is this? Could it be an STD? I haven't had sex for about 4months and i'm really scared.
These symptoms can be due to intertrigo or friction rub. An intertrigo is an inflammation (rash) of the body folds. It most commonly occurs due to bacterial, viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.
Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Topical zinc oxide cream like Sudocrem, Desitin are very helpful (apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching please take some over the counter antihistaminic like Benadryl or Claritin. In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case. Also these circular spots can be due to ringworm or nummular dermatitis. Get these possibilities also evaluated from your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST